Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Advanced Nonlinear Studies

Editor-in-Chief: Ahmad, Shair

IMPACT FACTOR 2018: 1.650

CiteScore 2018: 1.49

SCImago Journal Rank (SJR) 2018: 1.422
Source Normalized Impact per Paper (SNIP) 2018: 0.865

Mathematical Citation Quotient (MCQ) 2018: 1.19

See all formats and pricing
More options …
Volume 16, Issue 1


Corrigendum to: The Dirichlet problem with mean curvature operator in Minkowski space

Cristian Bereanu / Petru Jebelean / Jean Mawhin
  • Corresponding author
  • Institut de Recherche en Mathématique et Physique, Université Catholique de Louvain, 1348 Louvain-la-Neuve, Belgium
  • Email
  • Other articles by this author:
  • De Gruyter OnlineGoogle Scholar
Published Online: 2016-01-23 | DOI: https://doi.org/10.1515/ans-2015-5030

We essentially use Lemma 2.1 which is proved in [1]. Accordingly, the set Ω must be “a bounded domain in N (N2) with boundary Ω of class C2”, instead of “an open bounded set in N with boundary Ω of class C2”. This change does not affect the validity of the results stated in the paper. But, it affects the proof of Lemma 3.1. In this view, the only necessary modification is the following.

Proof of Lemma 3.1.

It suffices to show that u0 in Ω. From (2.2), (3.4) and the integration by parts formula it follows


for all vW1,(Ω) with v|Ω=0. We denote


From [2, Theorem A.1] we have u-W1,(Ω) and u-=u in 𝒪, u-=0N in Ω𝒪. So, taking v=u- in (1) and using hypothesis (H), it follows


If meas𝒪>0, then from (2) we get the contradiction


Consequently, meas𝒪=0 and, as u-=0N in Ω𝒪, we get that u-=0N a.e. on Ω. As Ω is a domain, we infer that u-=const., hence u-0 in Ω. This means u0 in Ω. ∎


  • [1]

    Corsato C., Obersnel F., Omari P. and Rivetti S., Positive solutions of the Dirichlet problem for the prescribed mean curvature equation in Minkowski space, J. Math. Anal. Appl. 405 (2013), 227–239.  Google Scholar

  • [2]

    Kinderlehrer D. and Stampacchia G., An Introduction to Variational Inequalities and Their Applications, Academic Press, New York, 1980.  Google Scholar

About the article

Published Online: 2016-01-23

Published in Print: 2016-02-01

Citation Information: Advanced Nonlinear Studies, Volume 16, Issue 1, Pages 173–174, ISSN (Online) 2169-0375, ISSN (Print) 1536-1365, DOI: https://doi.org/10.1515/ans-2015-5030.

Export Citation

© 2016 by De Gruyter.Get Permission

Citing Articles

Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.

Denis Bonheure, Isabel Coelho, and Manon Nys
Nonlinear Differential Equations and Applications NoDEA, 2017, Volume 24, Number 1

Comments (0)

Please log in or register to comment.
Log in